Access count of this item: 54

Files in This Item:
File Description SizeFormat 
0236-17.pdf614.9 kBAdobe PDFView/Open
Title: 数式処理における数式の型について (アルゴリズムにおける証明論)
Authors: 渡辺, 隼郎  KAKEN_name
Author's alias: WATANABE, SHUNRO
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 204
End page: 211
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.